# SDR A6WA2018122646246

- Difficulty date: December 17, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 33,460 hours, 35,344 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PRESSURE BULKHEAD FS 202.75 & BL 23.71 IS CRACKED IN FIVE PLACES WHERE THE THE PARKING BRAKE CABLE PASSES THROUGH.  CAN BE REPAIRED WITH GREO 601R-53-11-0563
